Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dark purple spots on the biceps, less sun exposure to arm. Advice?

Hello, I have for a long time had dark purple spots on the outer-sides of my biceps stopping just before my shoulder . I have always been overweight but now I have lost weight i thought they would have gone away. The other thing that I thought could be a factor is that I am quite pale (its very cold where I live) and don t get a lot of sun on this part of my arm . Any help or advice with this would be greatly appreciated. Cheers, Ben
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.
Purple spots may mean the biceps is injured. This is usually an injury that occurs with heavy lifting or sports in middle-aged men.
GET IT LOOKED AT. The doctor will do a biopsy.
I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor